# SDR UIEA2015021700128

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 62,895 hours, 9,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1220 RBL111 BELOW FLOOR INTERCOSTAL WEB FOUND CRACKED.  INTERCOSTAL WEB CRACK REPAIRED IAW SRM 53-40-51 REPAIR 5.
